# SDR 20000424AP035

- Difficulty date: May 25, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N5409G
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040028
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 521304012
- Condition: Cracked
- Location: Nlg Ww
- Part time: 12,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH LEFT AND RIGHT T CHANNELS CRACKED APPROX 8 INCHES.  THESE CHANNELS ARE LOCATED ON THE FORWARD CORNERS OF THE NOSE WHEEL WELL BOX ASSY AND ACCESSED FROM THE NOSE BAGGAGE AREA.  POSSIBLE CAUSE FOR CRACKING DUE TO EXCESSIVE SIDE LOADING WHILE TAXIING.  (M)
